# SDR WTAA970008

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: PE610261
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SBA - FLAP DISAGREEMENT REPORTED AFTER TAKEOFF, DURING FLAP RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE FOUND LEFT OUTBOARD FLAP ROLLERS WORN.  REPLACED ROLLERS.  FLAP SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
